Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Exponential convergence for a convexifying equation and a non-autonomous gradient ow for global minimization

Abstract : We consider an evolution equation similar to that introduced by Vese in [10] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time. We then introduce a non-autonomous gradient flow and prove that its trajectories all converge to minimizers of the convex envelope.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

https://hal-sciencespo.archives-ouvertes.fr/hal-01024585
Contributeur : Spire Sciences Po Institutional Repository <>
Soumis le : mercredi 16 juillet 2014 - 13:08:02
Dernière modification le : lundi 5 octobre 2020 - 11:40:05
Archivage à long terme le : : lundi 24 novembre 2014 - 16:18:04

Fichier

exponential-convergence-for-a....
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Guillaume Carlier, Alfred Galichon. Exponential convergence for a convexifying equation and a non-autonomous gradient ow for global minimization. Control, Optimisation and Calculus of Variations, 2012, 18 (3), pp.611-620. ⟨hal-01024585⟩

Partager

Métriques

Consultations de la notice

292

Téléchargements de fichiers

140